Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Tauberian theorems via block dominated matrices

John Albert Fridy

Vol. 81 (1979), No. 1, 81–91
Abstract

The principle result is a general Tauberian theorem that can be applied to any regular real matrix summability method. The Tauberian condition is determined by the lengths of the blocks of consecutive terms that dominate the rows of the matrix. This theorem and its variants are then used to give a unified method of proving some of the classical Tauberian theorems for the methods of Abel, Borel, and Euler-Knopp. The general technique is also used to prove new Tauberian theorems for Nörlund and Taylor matrices.

Mathematical Subject Classification 2000
Primary: 40E05
Milestones
Received: 12 June 1978
Published: 1 March 1979
Authors
John Albert Fridy